Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Sachdev, P. L.
1988.
Solitons.
p.
162.
1989.
Old-age behaviour of cylindrical and spherical nonlinear waves: numerical and asymptotic results.
Proceedings of the Royal Society of London. A. Mathematical and Physical Sciences,
Vol. 422,
Issue. 1863,
p.
387.
Sachdev, P. L.
and
Nair, K. R. C.
1989.
Evolution and decay of cylindrical and spherical nonlinear acoustic waves generated by a sinusoidal source.
Journal of Fluid Mechanics,
Vol. 204,
Issue. ,
p.
389.
Lin, Bingchang
Ma, Zidu
and
Guiochon, Georges
1989.
Study of the Influence of Axial Dispersion on the Band Profile in Nonlinear Chromatography Using the Lax-Wendroff Method.
Separation Science and Technology,
Vol. 24,
Issue. 11,
p.
809.
Engelbrecht, J.
1989.
Nonlinear Hyperbolic Equations — Theory, Computation Methods, and Applications.
p.
115.
1989.
Approximate solution methods for nonlinear acoustic propagation over long ranges.
Proceedings of the Royal Society of London. A. Mathematical and Physical Sciences,
Vol. 426,
Issue. 1870,
p.
125.
De Lillo, S.
1990.
Nonlinear Evolution Equations and Dynamical Systems.
p.
105.
von Wolfersdorf, L.
1990.
On the Linearization of the Satsuma‐Mimura Diffusion Equation.
Mathematische Nachrichten,
Vol. 145,
Issue. 1,
p.
243.
Matsuno, Yoshimasa
1991.
Similarity Solution of a Nonlinear Diffusion EquationDescribing Alfvén Wave Propagation.
Journal of the Physical Society of Japan,
Vol. 60,
Issue. 10,
p.
3197.
Kluwick, A.
1991.
Nonlinear Waves in Real Fluids.
p.
1.
Tang, S.
and
Weber, R. O.
1991.
Numerical study of Fisher's equation by a Petrov-Galerkin finite element method.
The Journal of the Australian Mathematical Society. Series B. Applied Mathematics,
Vol. 33,
Issue. 1,
p.
27.
Sugimoto, N.
1991.
Burgers equation with a fractional derivative; hereditary effects on nonlinear acoustic waves.
Journal of Fluid Mechanics,
Vol. 225,
Issue. ,
p.
631.
Shi-min, Tang
Su-di, Qin
and
Weber, R. O.
1991.
Numerical solution of a nonlinear reaction-diffusion equation.
Applied Mathematics and Mechanics,
Vol. 12,
Issue. 8,
p.
751.
Korsunskii, S. V.
and
Selezov, I. T.
1991.
Nonlinear magnetoacoustic waves in a conducting liquid containing gas bubbles.
Fluid Dynamics,
Vol. 26,
Issue. 2,
p.
272.
1992.
On the periodic solution of the Burgers equation: a unified approach.
Proceedings of the Royal Society of London. Series A: Mathematical and Physical Sciences,
Vol. 438,
Issue. 1902,
p.
113.
Korsunsky, Sergei V.
1992.
Nonlinear MHD waves in a dissipative plasma with Hall dispersion and the modified Burgers—Schrödinger equation.
Journal of Plasma Physics,
Vol. 48,
Issue. 2,
p.
237.
Jain, P. C.
Shankar, Rama
and
Singh, T. V.
1992.
Cubic spline technique for solution of Burgers' equation with a semi‐linear boundary condition.
Communications in Applied Numerical Methods,
Vol. 8,
Issue. 4,
p.
235.
Swart, Pieter J.
and
Holmes, Philip J.
1992.
Energy minimization and the formation of microstructure in dynamic anti-plane shear.
Archive for Rational Mechanics and Analysis,
Vol. 121,
Issue. 1,
p.
37.
Vanaja, V.
and
Sachdev, P. L.
1992.
Asymptotic solutions of a generalized Burgers equation.
Quarterly of Applied Mathematics,
Vol. 50,
Issue. 4,
p.
627.
Tamizhmani, K. M.
1992.
Painlevé Transcendents.
Vol. 278,
Issue. ,
p.
211.